# SDR AALA201711149016

- Difficulty date: November 12, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 11,019 hours, 3,469 cycles
- System (JASC): 5200 · Doors
- Part: Pin
- Part number: 98D52103500000
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE DOOR DISARM PIN MISSING FROM COCKPIT GEAR BOX/POUCH. MAINTENANCE REPLACED ENTRY DOOR DISARM PIN.
